@article{ASENS_1978_4_11_1_93_0, author = {Lemaire, J.-M.}, title = {{\guillemotleft} {Autopsie} d'un meurtre {\guillemotright} dans l'homologie d'une alg\`ebre de cha{\^\i}nes}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {93--100}, publisher = {Elsevier}, volume = {4e s{\'e}rie, 11}, number = {1}, year = {1978}, doi = {10.24033/asens.1341}, mrnumber = {58 #18423}, zbl = {0382.55011}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.1341/} }
TY - JOUR AU - Lemaire, J.-M. TI - « Autopsie d'un meurtre » dans l'homologie d'une algèbre de chaînes JO - Annales scientifiques de l'École Normale Supérieure PY - 1978 SP - 93 EP - 100 VL - 11 IS - 1 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1341/ DO - 10.24033/asens.1341 LA - fr ID - ASENS_1978_4_11_1_93_0 ER -
%0 Journal Article %A Lemaire, J.-M. %T « Autopsie d'un meurtre » dans l'homologie d'une algèbre de chaînes %J Annales scientifiques de l'École Normale Supérieure %D 1978 %P 93-100 %V 11 %N 1 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.1341/ %R 10.24033/asens.1341 %G fr %F ASENS_1978_4_11_1_93_0
Lemaire, J.-M. « Autopsie d'un meurtre » dans l'homologie d'une algèbre de chaînes. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 11 (1978) no. 1, pp. 93-100. doi : 10.24033/asens.1341. https://www.numdam.org/articles/10.24033/asens.1341/
[4] Homological Algebra, Princeton U. Press, 1956. | MR | Zbl
and , , Ann. Math., vol. 77, 1963, p. 538-551. | , Invent. Math., vol. 4, 1967, p. 142-158. |[7] Algèbres connexes et homologie des espaces de lacets (Springer Lecture. Notes, n° 422, Springer, Berlin-Heidelberg-New York, 1974). | MR | Zbl
, , C.R. Acad. Sc. Paris, t. 280, série A, 1975, p. 1503-1505. |[9] Journées Lille-Valenciennes sur les formes différentielles, Luminy, juin 1976, multigraphié.
, Exposé aux[10] Sur les invariants d'homotopie rationnelle liés à la L. S. catégorie (en préparation).
et , et , Ann. Math., vol. 81, 1965, p. 211-264. |[12] Numdam
, Séminaire H. Cartan, 1959-1960, Exposé 6, Publ. Math. I.H.P., 1961. | , Amer. J. Math., vol. 75, 1953, p. 744-752. | , Math. Z., vol. 138, 1974, p. 123-143. |- Tangent complexes and the Diamond Lemma, Bulletin of Mathematical Sciences, Volume 14 (2024) no. 03 | DOI:10.1142/s1664360723500133
- The Homotopy Type of a Poincaré Duality Complex After Looping, Proceedings of the Edinburgh Mathematical Society, Volume 58 (2015) no. 3, p. 581 | DOI:10.1017/s0013091515000048
- Daniel Quillen, the father of abstract homotopy theory, Journal of K-theory, Volume 11 (2013) no. 3, p. 479 | DOI:10.1017/is013001006jkt204
- Graph products of spheres, associative graded algebras and Hilbert series, Mathematische Zeitschrift, Volume 268 (2011) no. 3-4, p. 821 | DOI:10.1007/s00209-010-0697-2
- Graded algebras and their differential graded extensions, Journal of Mathematical Sciences, Volume 142 (2007) no. 4, p. 2267 | DOI:10.1007/s10958-007-0137-y
- Computing spectral sequences, Journal of Symbolic Computation, Volume 41 (2006) no. 10, p. 1059 | DOI:10.1016/j.jsc.2006.06.002
- Free and semi-inert cell attachments, Transactions of the American Mathematical Society, Volume 357 (2005) no. 11, p. 4533 | DOI:10.1090/s0002-9947-05-03989-9
- On the ranks of homotopy groups of two-cones, Topology and its Applications, Volume 108 (2000) no. 3, p. 303 | DOI:10.1016/s0166-8641(99)00142-x
- Nice and lazy cell attachments, Journal of Pure and Applied Algebra, Volume 112 (1996) no. 1, p. 29 | DOI:10.1016/0022-4049(95)00131-x
- Attaching cells to finite complexes, with an application to elliptic spaces, Mathematical Proceedings of the Cambridge Philosophical Society, Volume 119 (1996) no. 3, p. 483 | DOI:10.1017/s0305004100074351
- Recent progress in hilbert and poincare series, Algebraic Topology Rational Homotopy, Volume 1318 (1988), p. 1 | DOI:10.1007/bfb0077791
- A rational homotopy analog of Whitehead's problem, Algebra, Algebraic Topology and their Interactions, Volume 1183 (1986), p. 28 | DOI:10.1007/bfb0075447
- Non-commutative graded algebras and their Hilbert series, Journal of Algebra, Volume 78 (1982) no. 1, p. 120 | DOI:10.1016/0021-8693(82)90104-1
- Rational LS category and its applications, Transactions of the American Mathematical Society, Volume 273 (1982) no. 1, p. 1 | DOI:10.1090/s0002-9947-1982-0664027-0
Cité par 14 documents. Sources : Crossref